# SDR SWIA201436679

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 27,523 hours, 16,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBSERVED SMOKE IN COCKPIT AFTER TURNING ON PACKS & APU BLEEDS.  OP CHECKED APU & LT & RT PACKS. NO SMOKE OBSERVED.
